MathSciNet Relay Station
MathSciNet bibliographic data
MR1346992 57Q15 (57M50 57N10)
Wada, Masaaki; Yamashita, Yasushi; Yoshida, Han An inequality for polyhedra and ideal triangulations of cusped hyperbolic $3$-manifolds. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3905–3911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement